MAUDE Adverse Event Report: GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 9128E
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
On december 8th, 2023 getinge became aware of an issue with the 91e-series washer disinfector, with the model name 9128e.As it was stated debris was on the instuments.There was no alarm on the device.We decided to report the issue in abundance of caution, that any improperly cleaned loads used for patients¿ treatment could be the source of infection.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On december 8th, 2023 getinge became aware of an issue with the 91e-series washer disinfector, with the model's name 9128e and serial number: (b)(6).The unit was manufactured on 28th march 2023 and installed on 31st march 2023.Initial allegation pointed to present debris on instruments.After inspection, the technician did not detect the presence of debris during operation of the device.There was no injury reported, however it was decided to report this issue based on the potential risk as a using unclean instruments on patient might lead to an adverse outcome.After our initial report and based on the information collected during the investigation it was established that all the affected instruments were noticed by the customer and then reprocessed.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that triggered further scrutiny.Taking under consideration information collected to date it was stated that problem with detected debris on instrument is not falling under vigilance reporting requirements and the hazard scenario as found in this complaint would, if detected earlier, not to be reported to the competent authorities.It was established that the getinge product was not directly involved with the reported event and meet its specification.None of the provided information indicates that upon the event occurrence the device was being used for patient treatment or diagnosis.We believe that devices in the market are performing correctly overall.Given the circumstances and the fact that there is no apparent trend in complaints of this nature, we shall continue to monitor for any further events of this nature.

Brand Name
91E-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key18449613
Report Number9616031-2024-00001
Device Sequence Number7155031
Product Code MEC
UDI-Device Identifier07340153710061
UDI-Public(01)07340153710061
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9128E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown